# SDR UALA2011081204251

- Difficulty date: August 12, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 48,174 hours, 19,218 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2242
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE ASPIRATOR IS NOT SPRING LOADED IN CLOSED POSITION.  ALL OTHER SLIDES ARE SPRING LOADED IN CLOSED POSITION.  REMOVED AND REPLACED R2 DOOR SLIDE ASSY.
